| Model Number |
X |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection, functional analysis, and additional testing were performed on the returned device.The reported signal calibration issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A query of the complaint handling database for the reported lot was performed and revealed there is no indication of a lot level quality product issue.The investigation determined the reported signal calibration issue was likely due to operational context.The observed damages appears to be due to post-use/handling conditions and cannot be directly attributed to the reported issue.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during preparation of the pressurewire x, the device could not be connected.Another device was used to complete the procedure.There was no clinically significant delay in the procedure and no patient involvement.Return device analysis noted the distal tube material was torn and bunched.No additional information was provided.